# SDR A6WA201240646

- Difficulty date: June 30, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 26,514 hours, 24,647 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part serial: 36147D1
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 20,479 hours, 19,476 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED CARGO BOTTLE LOW, CAUTION MESSAGE.  R & R CARGO LEFT BOTTLE IAW 10-099.  OPS CHECKED NORMAL.
